Fatal New “Sextasy” Trend Of Mixing Viagra & Ecstasy For A “Euphoric Effect” Sweeping America

AUTHOR

February 13, 2014 11:21am PST

A disturbing new trend is arising that is significant two fold.  First, significantly younger men are being prescribed Viagra on a more frequent basis as it is becoming more of a party drug that that of purpose.  On top of this, people are popping companion pills such as ecstasy in order to enhance the “euphoric effects” of sex.   Doctors are now having to come out and discourage the practice as it is proving, at times, to be fatal.

According to a few new studies, doctors have been noticing younger and younger men coming in and requesting the erectile dysfunction pill Viagra. And as Valentine’s Day is just around the corner, pharmacies have been prescribing the pill so fast they can’t keep the shelves stocked noting a 25% increase in requests.

(See also: VIDEO: Teen Couple BOTH Change Their Sexes, Get Gender Surgery Together)

Seeing how the drug is being prescribed more and more to men that would seemingly have no issue when it comes to sex, doctors sought to get to the bottom of things and completed a few studies.  What they discovered was a bit unnerving.

According to the results, men are increasingly exerting this under-confident mindset when it comes to the bedroom.  Raymond Francis, a psychosexual counselor, suggested that exposure to pornography could have contributed to such thoughts.  First off all giving men the unrealistic expectations that medically enhanced men give can add to their decreasing confidence.

Young Man Sitting On Bed

Mostly however, Francis suggests that men are becoming dependent on pornographic images in order to maintain their arousal.  Not having these during sexual intercourse is what brings these younger and younger men into the doctor’s office.

(See also: Teacher Caught Having Sex With 2 Different Students In Classroom)

Along with the ever increasing amount of Viagra users, another trend is coming to light that is starting to concern doctors.  A practice called “sextasy” where pill poppers are mixing Viagra with ecstasy for a more “euphoric effect.”

Unfortunately for these sex maniacs however, they aren’t seeing the whole picture.  Doctor’s are saying the compound naturally found in the body, serotonin, can prove to be problematic for people should their levels raise too high.  Usually referred to as the, “happy hormone” serotonin is released during sex and is responsible for those “feel good” feelings.

However, doctors are now warning that if levels raise too high, resulting in what they call serotonin syndrome, “can cause confusion, disorientation, hallucinations, tremors” and even, “seizures, an irregular heart beat or even a coma.”  Instead, they are warning that users stay away from the pill popping mixture despite the feelings it may result in.

article-2558502-1B765E2300000578-231_634x420

Saying that Viagra users are swallowing other drugs with Viagra, they say the cocktail involving the ED drug and amyl nitrate should be strictly avoided at all costs.  Giving the eerie warning that, “people have died from doing that,” Dr. Marilyn K. Volker demands that “Viagra and nitrates are never to be used together.”

(See also: EXPOSED: New Secret Documents Leaked In Which Hillary Spills Details About Bill’s Sexual Deviance)

It seems that this less than confident mindset and dependence on pharmaceutical drugs could be remedied some other way.

What do you think about this sweeping new trend? Let us know in a comment below!

comments

You must login in order to leave a comment.